# SDR CA131219001

- Difficulty date: December 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Condition: Failed
- Location: Engine Oil
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: E

## Discrepancy

(CAN) IT WAS REPORTED THAT THE MOP INDICATION WAS LOST WHILE TAXIING.  THE PILOT SHUT DOWN THE ENGINE AND RETURNED TO THE GATE.  THIS WAS A REVENUE FLIGHT WITH PASSENGERS.
